Napredna pretraga

Pregled bibliografske jedinice broj: 811990

Angioedema Caused by Agents Acting on the Angiotensin System


Batinac, Tanja; Plazonić, Željko; Bukvić, Marija
Angioedema Caused by Agents Acting on the Angiotensin System // Cardiologia Croatica, 10 (2015), 11-12; 283-287 doi:10.15836/ccar.2015.283 (podatak o recenziji nije dostupan, članak, ostalo)


Naslov
Angioedema Caused by Agents Acting on the Angiotensin System

Autori
Batinac, Tanja ; Plazonić, Željko ; Bukvić, Marija

Izvornik
Cardiologia Croatica (ISSN1848-543X) 10 (2015), 11-12; 283-287

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, ostalo

Ključne riječi
Nuspojave lijekova; angioedem; inhibitori angiotenzinkonvertirajućeg enzima; blokatori
(Adverse drug reaction; angioedema; angiotensin converting enzyme inhibitors; renin angiotensin)

Sažetak
Rennin angiotensin system (RAS) blockers are commonly used drugs with proven benefits for cardiovascular and renal diseases. There are four classes of drugs acting on the angiotensin system, the most commonly used being angiotensin converting enzyme inhibitors (ACEI) followed by angiotensin receptor blockers (ARB). These drugs are generally considered safe and effective in the majority of patients, but in some cases adverse drug reactions may occur (ADRs). Angioedema resulting from RAS blocker treatment is a rare but potentially life-threatening event, and we should keep in mind that in recent years the exponential growth of the use if RAS blockers has been evident worldwide, resulting in increased prevalence of angioedema induced by RAS blockers in these patients.

Izvorni jezik
Engleski

Znanstvena područja
Kliničke medicinske znanosti



POVEZANOST RADA


Ustanove
Medicinski fakultet, Rijeka

Autor s matičnim brojem:
Tanja Batinac, (257882)

Citati